| Catalog Number |
6000-010-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/25/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that prior to a case, it was observed that the compartment that holds the battery is broken or cracked; this poses the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred prior to a procedure at the user facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Correction:.
Event or Problem Description